Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 17, Number 1
Publication Date: March 1950
A note on the summability of formal solutions of linear integral equations
Richard Bellman; 53-55
The detection of the oscillation of solutions of a second order linear differential equation
Walter Leighton; 57-62